# SDR SWAA2013060316661

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,019 hours, 61,724 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545412
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER FITTING ASSY LUG ON NR 4 OTBD ACTUATOR CRACKED.  REPAIRED FITTING ASSY IAW EA.
